# SDR CA131016003

- Difficulty date: October 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL600*
- Engine: Ge CF348C5
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Controller
- Condition: Malfunctioned
- Location: Start Valve
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI OUT, RHE DOES NOT START WITH MSG RT START VALVE ON ED1. RETURN TO PARKING. RHE STARTED MANUALLY.  ACFT RTS.  THE START VALVE WAS REPLACED AFTER 2 SUBSEQUENT FLIGHTS.
